# SDR DL757980353

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606DL
- Make and model: Boeing 757232
- Aircraft serial: 22813
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 146N53181
- Condition: Cut
- Location: Bs 1680-1720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FLOOR STRUCTURE SHEAR PANEL, FS 1681-1720, SPLICE REPAIR.  TO GAIN ACCESS TO THE FS 1681.8 FLOORBEAM UPPER CAP, THE HORIZONTAL SUBFLOOR SHEAR PANEL HAD TO BE TRIMMED OFF FROM FS 1720 TO FS 1680.  A NEW SECTION OF SHEAR PANEL WAS SPLICED IN PER ER/A 363925-14, REV A.
